4 doctors weighed in:
Does vaginal odor after taking antibiotics mean that I have cervical cancer?
4 doctors weighed in

Dr. Souzan El-Eid
Breast Surgery
1 doctor agrees
In brief: Antibiotics
Usually it is a yeast infection; but you need to go back to your doctor and get checked.

In brief: Antibiotics
Usually it is a yeast infection; but you need to go back to your doctor and get checked.
Dr. Souzan El-Eid
Dr. Souzan El-Eid
Thank
Dr. David Finke
Obstetrics & Gynecology
1 doctor agrees
In brief: No
You should see your doctor for a vaginal culture.
Taking antibiotics can throw off the normal pH and bacterial flora of the vagina. Different kinds of bacteria can grow in its place and cause odors/discharge/itching. Read more at: http://www.Drfinke.Com/2011/08/11/bacteria-and-your-body-its-a-good-thing/.

In brief: No
You should see your doctor for a vaginal culture.
Taking antibiotics can throw off the normal pH and bacterial flora of the vagina. Different kinds of bacteria can grow in its place and cause odors/discharge/itching. Read more at: http://www.Drfinke.Com/2011/08/11/bacteria-and-your-body-its-a-good-thing/.
Dr. David Finke
Dr. David Finke
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors